# SDR CA190222022

- Difficulty date: February 19, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,051 hours
- Engine: Lyc TIO540J2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4AM
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP P/N RG9080J4A/M S/N C-5717, FUEL PRESSURE LOW AT IDLE. (TC# 20190222022)
